MathSciNet Relay Station
MathSciNet bibliographic data
MR272050 60.50
Jain, Naresh C.; Kallianpur, G. A note on uniform convergence of stochastic processes. Ann. Math. Statist. 41 1970 1360–1362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement